Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 82, NWS Cheyenne, WY

June 25, 2014Sioux County, Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2014, 4:33 PM MDT for Sioux County, Nebraska; Goshen County, Wyoming. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2014, 4:33 PM MDT (22:33 UTC)
Expired
Jun 25, 2014, 5:15 PM MDT
In force
42 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 157 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:48 PM MDTHAIL 115 S Harrison, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:50 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WUUS55 KCYS 252233
SVRCYS
NEC165-WYC015-252315-
/O.NEW.KCYS.SV.W.0082.140625T2233Z-140625T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 515 PM MDT

* AT 429 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
  PRAIRIE CENTER...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  PRAIRIE CENTER AND AGATE FOSSIL BEDS NATIONAL MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4261 10422 4261 10405 4242 10370 4222 10416
      4234 10431
TIME...MOT...LOC 2234Z 231DEG 15KT 4235 10414

HAIL...1.00IN
WIND...<50MPH

$$

HAMMER
1 follow-up statement
195 
WWUS55 KCYS 252251
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT WED JUN 25 2014

WYC015-252301-
/O.CAN.KCYS.SV.W.0082.000000T0000Z-140625T2315Z/
GOSHEN WY-
451 PM MDT WED JUN 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOSHEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4227 10405 4250 10406 4255 10394 4242 10370
TIME...MOT...LOC 2251Z 231DEG 15KT 4239 10406

$$

NEC165-252315-
/O.CON.KCYS.SV.W.0082.000000T0000Z-140625T2315Z/
SIOUX NE-
451 PM MDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
SIOUX COUNTY UNTIL 515 PM MDT...

AT 445 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF PRAIRIE CENTER...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZED HAIL WAS REPORTED 
15 MILES SOUTH OF HARRISON AT 448 PM MDT. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
AGATE FOSSIL BEDS NATIONAL MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4227 10405 4250 10406 4255 10394 4242 10370
TIME...MOT...LOC 2251Z 231DEG 15KT 4239 10406

HAIL...1.00IN
WIND...<50MPH

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:56 PM MDT, 37 minutes earlier.

Area forecast discussion, Jun 25, 3:56 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT WED JUN 25 2014

.SHORT TERM...(LATE THIS AFTERNOON THROUGH FRIDAY)
ISSUED AT 330 PM MDT WED JUN 25 2014

AFTERNOON WATER VAPOR IMAGERY/RUC H5 ANALYSIS SHOWED A SHORTWAVE
RIDING EAST ACROSS A WEAK UPPER RIDGE CENTERED ALONG THE FRONT RANGE.
THIS FEATURE WAS AIDING IN THE DEVELOPMENT OF ROBUST CONVECTION ALONG
AND TO THE LEE OF THE LARAMIE RANGE. 0-6KM SHEAR PROFILE WAS MODEST
AT 30-40 KT COMBINED WITH SBCAPES OF 2000-3000 J/KG. A FUNNEL CLOUD
WAS OBSERVED JUST WEST OF CHEYENNE EARLIER THIS AFTERNOON...WITH
SEVERAL STRONG TO MARGINALLY SEVERE TSTORMS DEVELOPING OVER SOUTHEAST
WY. THIS TREND WILL CONTINUE WITH CLUSTERS OF STRONG CONVECTION
EVENTUALLY SPREADING EAST INTO THE WESTERN NE PANHANDLE EARLY THIS
EVENING PER THE HRRR MODEL. A SEVERE TSTORM WATCH IS IN EFFECT UNTIL
9 PM MDT FOR ALL BUT CARBON COUNTY. THE PRIMARY SEVERE WEATHER MODES
WILL BE HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH AND
HEAVY RAINFALL. STILL CANNOT RULE OUT ADDITIONAL FUNNEL CLOUDS AND
EVEN A WEAK TORNADO IN THE VICINITY OF BOUNDARY MERGERS.

CONVECTION WILL DIMINISH FROM WEST TO EAST LATER THIS EVENING. COULD
SEE SOME SHALLOW MIST OR LIGHT FOG TOWARD DAYBREAK THURSDAY FOR THE
PLAINS WITH LIGHT WINDS AND A MOIST BOUNDARY LAYER. LOOKING AT A
MORE TYPICAL DIURNAL PATTERN FOR CONVECTION THURSDAY WITH MORE
WIDELY SCATTERED DEVELOPMENT OVER THE HIGHER TERRAIN AS THE UPPER
RIDGE STRENGTHENS SOMEWHAT. SURFACE BOUNDARY THAT HAS BEEN LAYING
ALONG THE LARAMIE RANGE FOR THE PAST SEVERAL DAYS DRIFTS CLOSER TO
THE WY-NE BORDER IN THE AFTERNOON. BUFR SOUNDING DATA SHOWS THE
700-850MB THERMAL RIDGE OVER THE EASTERN PLAINS WITH AXIS OF
GREATEST INSTABILITY /SBCAPES 2500-3500 J/KG/ ALONG AND EAST OF
THE WY-NE BORDER...DEPICTED BY SPC/S DAY TWO SLIGHT RISK AREA.
ISOLATED STRONG TO SEVERE TSTORMS WILL BE POSSIBLE FROM MID TO
LATE AFTERNOON AND LINGER THROUGH THE EVENING. WEAKER CONVECTION
MAY LINGER PAST MIDNIGHT THURSDAY NIGHT NORTH OF A DOUGLAS TO
ALLIANCE LINE WITH THE APPROACH OF A WEAK FRONT FROM THE NORTHWEST.
THE FRONT WILL PROGRESS EAST ACROSS THE CWA FRIDAY WITH COOLER
TEMPERATURES ALOFT PROVIDING MORE INSTABILITY FOR SCATTERED
CONVECTION. RISK FOR SEVERE CONVECTION WILL BE OVER THE NORTHERN
AND CENTRAL GREAT PLAINS...WITH ISOLATED STRONG TSTORMS POSSIBLE
FOR THE NORTHEAST PANHANDLE.

UNDER THE PRESENCE OF THE THERMAL RIDGE THURSDAY...HIGH TEMPERATURES
WILL BE QUITE WARM WITH 80S TO LOWER 90S FOR LOWER ELEVATIONS.
700MB TEMPERATURES MODERATE FROM 15C THURSDAY TO 8C FRIDAY. HIGH
TEMPERATUERES FRIDAY WILL BE 5-10 DEGREES COOLER. LOW TEMPERATURES
WILL BE IN THE 40S AND 50S.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 345 PM MDT WED JUN 25 2014

FAIRLY QUIET IN THE LONG RANGE WITH AN UPPER LEVEL TROUGH PUSHING
ACROSS THE FORECAST AREA FRIDAY NIGHT...AND INTO THE CENTRAL PLAINS
BY SATURDAY MORNING. THUNDERSTORM ACTIVITY FRIDAY EVENING WILL
DIMINISH BY MIDNIGHT AS DRIER AIR BEGINS TO MOVE INTO THE AREA.

MODELS SHOW A PLEASANT WEEKEND SETTING UP FOR SOUTHEAST WYOMING
AND WESTERN NEBRASKA...AS ZONAL FLOW DEVELOPS OVER THE AREA.
OUTSIDE OF AN ISOLATED TSTORM NORTH OF A LINE FROM DOUGLAS TO
ALLIANCE NEBRASKA...MOST OF THE AREA WILL BE DRY WITH BREEZY
CONDITIONS IN THE AFTERNOON. WESTERLY WINDS WILL RESULT IN WARMER
TEMPERATURES AS HIGHS CLIMB INTO THE 80S TO AROUND 90 BY SUNDAY
AFTERNOON.

BY EARLY NEXT WEEK...UPPER LEVEL FLOW WILL BECOME MORE NORTHWESTERLY
AS A COOL FRONT MOVES SOUTH ACROSS THE FORECAST AREA. TEMPERATURES
WILL LOWER BACK TO AROUND NORMAL FOR THIS TIME OF THE YEAR...BUT
IT WILL STILL BE WARM. AS WITH MOST CASES OF FROPA...CAN NOT RULE
OUT A FEW SHOWERS AND TSTORMS MONDAY EVENING...SO KEPT POP AROUND
20 PERCENT. OTHERWISE...IT SHOULD REMAIN DRY THROUGH TUESDAY OF
NEXT WEEK BEFORE ANOTHER ROUND OF AFTERNOON TSTORMS ARE POSSIBLE
FOR THE MIDDLE OF THE WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THURSDAY MORNING)
ISSUED AT 1130 AM MDT WED JUN 25 2014

ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...AND WILL
MAINLY BE EAST OF THE LARAMIE RANGE. BRIEF IFR CONDITIONS ARE POSSIBLE
IN THE STRONGEST THUNDERSTORMS WITH STRONG WINDS AND VERY HEAVY RAIN.
THUNDERSTORMS WILL PUSH INTO WESTERN NEBRASKA BY THIS EVENING...AND
THEN OUT OF THE AREA BY MIDNIGHT. PATCHY FOG MAY FORM AFTER MIDNIGHT
FROM KCYS EASTWARD INTO WESTERN NEBRASKA...INCLUDING ALL THE WESTERN
NEBRASKA TERMINALS.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT WED JUN 25 2014

MINIMAL FIRE WEATHER CONCERNS THE NEXT FEW DAYS. ISOLATED TO SCATTERED
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL PROVIDE SOME
WETTING RAINFALL...MAINLY OVER PORTIONS OF EAST CENTRAL AND SOUTHEAST
WYOMING AND WESTERN NEBRASKA. LOWEST RELATIVE HUMIDITIES THIS AFTERNOON
AND THURSDAY AFTERNOON WILL BE WEST OF THE LARAMIE RANGE AT 10 TO 15
PERCENT. WARM TEMPERATURES ARE FORECAST THURSDAY. A WEAK FRONT AND
UPPER LEVEL DISTURBANCE WILL BRING SLIGHTLY COOLER TEMPERATURES AND
HIGHER HUMIDITIES ALONG WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS
FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...JAMSKI
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jun 25, 2:15 PM MDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT WED JUN 25 2014

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
262015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
215 PM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON
AND EVENING. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE
HAIL AND WIND GUSTS TO 60 MPH BETWEEN 2 PM THIS AFTERNOON AND 9 PM
THIS EVENING. AN ISOLATED TORNADO OR TWO MAY ALSO DEVELOP. THE
GREATEST RISK FOR SEVERE WEATHER IS ALONG AND EAST OF THE LARAMIE
RANGE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THURSDAY AND FRIDAY. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE WESTERN NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FROM 2 PM THROUGH 9 PM FOR
AREAS ALONG AND EAST OF INTERSTATE 25 IN SOUTHEAST WYOMING. SPOTTER
ACTIVATION FOR THE WESTERN NEBRASKA PANHANDLE WILL MOST LIKELY BE
REQUIRED AFTER 4 PM THIS AFTERNOON.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-109>114-262015-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
215 PM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY OVER THE
MOUNTAINS EARLY THIS AFTERNOON AND MOVE EASTWARD. A FEW STRONG
STORMS WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Jun 25, 3:31 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MDT WED JUN 25 2014

WYZ106>108-252215-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-GOSHEN COUNTY WY-
331 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE AND CENTRAL
GOSHEN COUNTIES UNTIL 415 PM MDT...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF CHUGWATER...OR 20 MILES
SOUTHEAST OF WHEATLAND...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VETERAN...
  YODER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4213 10439 4182 10421 4175 10477 4189 10486
TIME...MOT...LOC 2131Z 247DEG 18KT 4184 10470

HAMMER
Special weather statement, Jun 25, 3:40 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
340 PM MDT WED JUN 25 2014

WYZ118-119-252230-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
340 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
430 PM MDT...

AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURNS TO
CARPENTER...AND MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CARPENTER...
  PINE BLUFFS...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 381 AND
402.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4131 10444 4126 10406 4099 10406 4100 10446
TIME...MOT...LOC 2140Z 286DEG 18KT 4124 10432 4100 10437

HAMMER
Local storm report, Jun 25, 3:41 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             BURNS                   41.19N 104.36W
06/25/2014  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

RUBIN
Special weather statement, Jun 25, 4:07 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
407 PM MDT WED JUN 25 2014

NEZ019-096-WYZ108-252315-
GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE-
407 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...EASTERN
GOSHEN AND NORTHWESTERN SCOTTS BLUFF COUNTIES UNTIL 515 PM MDT...

AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MORRILL...OR 9 MILES EAST OF
TORRINGTON...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN SIOUX COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4230 10395 4206 10362 4190 10406 4204 10415
TIME...MOT...LOC 2208Z 212DEG 16KT 4205 10399

HAMMER
Special weather statement, Jun 25, 4:17 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT WED JUN 25 2014

WYZ101-252300-
CONVERSE COUNTY LOWER ELEVATIONS WY-
417 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 500 PM MDT...

AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF DULL CENTER...OR 47 MILES NORTH
OF DOUGLAS...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DULL CENTER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4351 10491 4331 10491 4331 10523 4349 10527
      4351 10511
TIME...MOT...LOC 2217Z 262DEG 10KT 4341 10513

HAMMER
Special weather statement, Jun 25, 4:22 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT WED JUN 25 2014

NEZ019-095-096-WYZ101>103-106>108-260030-
SCOTTS BLUFF-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISON...
AGATE...DOUGLAS...GLENROCK...LUSK...BORDEAUX...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON
422 PM MDT WED JUN 25 2014

...NUMEROUS STRONG THUNDERSTORMS AFFECTING EAST CENTRAL WYOMING
AND THE NORTHERN NEBRASKA PANHANDLE...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS STRONG THUNDERSTORMS OVER PARTS OF SOUTHEAST WYOMING AND
THE NORTHERN NEBRASKA PANHANDLE. THESE STORMS WILL PRODUCE VERY
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STRONGEST
STORMS MAY CONTAIN WINDS IN EXCESS OF 40 MPH AND HAIL UP TO THE
SIZE OF NICKELS. THESE STORMS MAY INTENSITY...AND A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT THIS EVENING. IF
THREATENING WEATHER APPROACHES YOUR AREA...SEEK SHELTER INDOORS
UNTIL THE STORMS PASS.

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 11:10 PM MDTSpecial Weather StatementCYSScotts Bluff50 min
Jun 25, 3:51 PM MDTSevere Thunderstorm WarningCYSKimball39 min
Jun 25, 4:07 PM MDTSpecial Weather StatementCYSScotts Bluff68 min
Jun 25, 4:36 PM MDTSpecial Weather StatementCYSKimball54 min
Jun 25, 5:04 PM MDTSevere Thunderstorm WarningCYSSioux41 min
Jun 25, 5:28 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux47 min
Jun 24, 6:56 PM MDTSpecial Weather StatementCYSAlbany49 min
Jun 24, 6:58 PM MDTSpecial Weather StatementCYS47 min
Jun 24, 7:35 PM MDTSpecial Weather StatementCYS40 min
Jun 24, 7:46 PM MDTSpecial Weather StatementCYSAlbany44 min
Jun 24, 8:13 PM MDTSpecial Weather StatementCYS47 min
Jun 24, 8:45 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie45 min
Jun 24, 9:25 PM MDTSevere Thunderstorm WarningCYSLaramie50 min
Jun 24, 10:15 PM MDTSevere Thunderstorm WarningCYSLaramie26 min
Jun 24, 10:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 24, 10:45 PM MDTSpecial Weather StatementCYSPlatte45 min
Jun 24, 10:48 PM MDTSpecial Weather StatementCYSPlatte42 min
Jun 24, 10:58 PM MDTSpecial Weather StatementCYSLaramie32 min
Jun 24, 11:36 PM MDTAreal Flood AdvisoryCYSGoshen, Laramie, Platte6 hr
Jun 25, 2:40 AM MDTSpecial Weather StatementCYSPlatte50 min
Jun 25, 1:47 PM MDTSpecial Weather StatementCYSLaramie43 min
Jun 25, 2:00 PM MDTTornado WarningCYSLaramie30 min
Jun 25, 2:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 25, 2:45 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte45 min
Jun 25, 3:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 25, 3:31 PM MDTSpecial Weather StatementCYSGoshen44 min
Jun 25, 3:40 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 25, 4:17 PM MDTSpecial Weather StatementCYS43 min
Jun 25, 5:39 PM MDTSevere Thunderstorm WarningCYSNiobrara51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.